JournalszaaVol. 26, No. 2pp. 221–230

Positive Solutions to a Boundary Value Problem for the Beam Equation

  • Bo Yang

    Kennesaw State University, United States
Positive Solutions to a Boundary Value Problem for the Beam Equation cover
Download PDF

Abstract

We consider a two-point boundary value problem for the beam equation, in which the boundary conditions mean that the beam is simply supported at both ends. Some a priori estimates to positive solutions for the problem are obtained. Existence and nonexistence results for positive solutions of the problem are established.

Cite this article

Bo Yang, Positive Solutions to a Boundary Value Problem for the Beam Equation. Z. Anal. Anwend. 26 (2007), no. 2, pp. 221–230

DOI 10.4171/ZAA/1320